# SDR ZZDA070523164

- Difficulty date: May 23, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT LOWER JAMB AREA.  CUT OUT DAMAGED SECTION OF LOWER JAMB AREA, AND INSTALLED NEW SECTION P/N J060228-9 WITH 2EA SPLICES, INSTALLED ON FWD AND AFT SECTION, MATERIAL USED .040 T075-0, HEAT TREATED TO T-6 AND INSTALLED IAW B 717 SRM 53-20-15 FIG 201.
